On a class of four-dimensional $A$-spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1960), pp. 145-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_4_a15,
author = {A. P. Norden},
title = {On a~class of four-dimensional $A$-spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {145--157},
year = {1960},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_4_a15/}
}
A. P. Norden. On a class of four-dimensional $A$-spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1960), pp. 145-157. http://geodesic.mathdoc.fr/item/IVM_1960_4_a15/